# SDR 04FDEA01600

- Difficulty date: June 3, 2004
- Submitted: June 3, 2004
- Operation: Air carrier
- Aircraft: N594FE
- Make and model: Doug MD-11
- Aircraft serial: 48552
- Aircraft time: 40,324 hours, 5,659 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Panel
- Part number: AEA76211
- Condition: Canning
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HAND WHEEL WELL - OIL CANNING FOUND AT STA:  Y= 1395-1401, Z= -90 TO -100, DEPTH= 0.0549 INCH  Y= 1401-1411, Z= -90 TO -100, DEPTH= 0.0941 INCH Y= 1411-1421, Z= -90 TO -100, DEPTH= 0.0921 INCH  Y= 1421-1431, Z= -90 TO -100, DEPTH= 0.0976 INCH  Y= 1431-1441, Z= -70 TO -90, DEPTH= 0.1430 INCH. COMPLIED FEDEX EA 1-5310-76719, FUSELAGE - MAINFRAME - KEEL WEB /   CENTER LANDING GEAR INSPECTION REQUIRMENTS, PART I.
